# SDR FDEA202403090268

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 37,098 hours, 25,961 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: UNKNOWN
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 80 KTS GOT  OVERSPEED CLACKER ALONG WITH AIRSPEED, ALTITUDE AND  VERTICAL SPEED FLAGS ON CAPT PFD. ALSO HAD GRND  PROX EICAS AND GND PROX STATUS MESSAGES. TERR OVRD  FAIL LIGHT ALSO ILLUMINATED   FACT 09MAR24 14:43   CHS U  AMM: 34-12-00-5  PERFORMED RESET AND OPS CHECK OF LEFT ADC IAW AMM  34-12-00-5. OPS CHECK GOOD A/C OK FOR SVC.
